# SDR YENA2023012300071

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 59,987 hours, 24,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shear Pin
- Condition: Not Reported
- Location: Epas Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8354, EWR-BOS. 'REPLACED PERCUSSION MECHANISM DIAPHRAM SHEAR PIN AND SERVICE EMERGENCY ASSIST BOTTLE; REPLACED DIAPHRAM AND SERVICED BOTTLE PER AMM 52-10-00.'
